MathSciNet Relay Station
MathSciNet bibliographic data
MR2376116 (2009b:05006) 05A05 (05D40)
Eriksson, Henrik; Eriksson, Kimmo; Linusson, Svante; Wästlund, Johan Dense packing of patterns in a permutation. Ann. Comb. 11 (2007), no. 3-4, 459–470.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement